Alert archive / Maine / Gale Warnings in 2021

Gale Warning 32, NWS Gray, ME

November 26, 2021

NWS Gray, ME issued this gale warning at Nov 26, 2021, 2:56 AM EST. It took effect at Nov 27, 2021, 12:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2021, 2:56 AM EST (07:56 UTC)
In effect from
Nov 27, 2021, 12:00 AM EST
Expired
Nov 27, 2021, 5:38 PM EST
In force
18 hr
Issued by
NWS Gray, ME

The text

As transmitted.

699 
WHUS71 KGYX 260756
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
256 AM EST Fri Nov 26 2021

ANZ150-152-154-262200-
/O.UPG.KGYX.GL.A.0025.211127T0300Z-211127T2300Z/
/O.NEW.KGYX.GL.W.0032.211127T0500Z-211127T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
256 AM EST Fri Nov 26 2021

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST
SATURDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From midnight tonight to 6 PM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-262200-
/O.CON.KGYX.SC.Y.0076.211127T0500Z-211128T0500Z/
Penobscot Bay-Casco Bay-
256 AM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT EST SATURDAY NIGHT...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 4 ft expected.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...From midnight tonight to midnight EST Saturday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ARNOTT
4 follow-up statements
234 
WHUS71 KGYX 262108
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
408 PM EST Fri Nov 26 2021

ANZ150-152-154-271115-
/O.CON.KGYX.GL.W.0032.211127T0500Z-211127T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
408 PM EST Fri Nov 26 2021

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST SATURDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From midnight tonight to 6 PM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-271115-
/O.CON.KGYX.SC.Y.0076.211127T0500Z-211128T0500Z/
Penobscot Bay-Casco Bay-
408 PM EST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT EST SATURDAY NIGHT...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 4 ft expected.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...From midnight tonight to midnight EST Saturday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
427 
WHUS71 KGYX 270805
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
305 AM EST Sat Nov 27 2021

ANZ150-152-154-272215-
/O.CON.KGYX.GL.W.0032.000000T0000Z-211127T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
305 AM EST Sat Nov 27 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  3 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-272215-
/O.CON.KGYX.SC.Y.0076.000000T0000Z-211128T0500Z/
Penobscot Bay-Casco Bay-
305 AM EST Sat Nov 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 1
  to 3 ft. A few gusts up to 35 kt possible.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
764 
WHUS71 KGYX 271946
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
246 PM EST Sat Nov 27 2021

ANZ150-152-154-272300-
/O.CON.KGYX.GL.W.0032.000000T0000Z-211127T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
246 PM EST Sat Nov 27 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  4 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-280500-
/O.CON.KGYX.SC.Y.0076.000000T0000Z-211128T0500Z/
Penobscot Bay-Casco Bay-
246 PM EST Sat Nov 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  1 to 4 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
509 
WHUS71 KGYX 272238
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
538 PM EST Sat Nov 27 2021

ANZ150-152-154-281200-
/O.CAN.KGYX.GL.W.0032.000000T0000Z-211127T2300Z/
/O.EXB.KGYX.SC.Y.0076.000000T0000Z-211128T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
538 PM EST Sat Nov 27 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-272345-
/O.CAN.KGYX.SC.Y.0076.000000T0000Z-211128T0500Z/
Casco Bay-
538 PM EST Sat Nov 27 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and wave heights have subsided below Advisory criteria, thus
it has been cancelled.

$$

ANZ151-281200-
/O.EXT.KGYX.SC.Y.0076.000000T0000Z-211128T1200Z/
Penobscot Bay-
538 PM EST Sat Nov 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  1 to 4 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Nov 26, 12:22 AM EST, 2 hours 34 minutes earlier.

Area forecast discussion, Nov 26, 12:22 AM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1222 AM EST Fri Nov 26 2021

.SYNOPSIS...
A frontal system will bring snow across the north on Friday with
rain changing to snow before ending on Friday night across the
south. Dry and colder weather is expected for the weekend with
gusty northwest winds on Saturday. Another trough will approach
on Sunday night into Monday with the potential for a coastal low
pressure system to track near the area. Depending on the track
of this system, accumulating snow will be possible. Below
normal temperatures are expected through next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1050 PM Update... Mostly clear skies across eastern zones have
allowed temperatures to drop off quicker than previous forecast
and have lowered near term temperatures and early morning lows
to account for this trend. Latest radar shows a band of WAA
precipitation moving into Vermont with surface observations
reporting light rain with this band. Incoming 00Z guidance is in
good agreement with this band of precipitation falling apart by
the time it reaches the CT Valley after midnight. Going PoP and
weather forecast captures this well with generally low chances
for some light snow showers mixed with sleet across northern New
Hampshire and light rain showers across southern New Hampshire
through the pre-dawn hours.

635 PM Update... No significant changes to the going forecast
for tonight with only minor tweaks to near term temperature and
sky forecasts based on latest observed trends.

ORIGINAL DISCUSSION...

Thru morning I do not anticipate much in the way of widespread
precip. Current air mass is quite dry and much of the leading
edge should get chewed up saturating things. Low temps should
also end up closer to wet bulb temps than current dewpoints.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Some ongoing very light precip is expected Fri morning and may
tend to dry up as it moves E. More organized and heavier precip
is expected once the upper low begins to slip S of Nrn New
England. By this time precip in the higher terrain and some of
the Nrn valleys should be snow...with rain blossoming S of the
mtns. Temps will be quite cold...some 10 degrees below normal.

Things start to get really interesting Fri evening and
overnight. Most confident part of the forecast is that CAA and W
winds will begin to wring out the moisture over the higher
terrain in the form of snow showers. A prolonged period of
upslope is expected and will amount to some significant
accumulations. A winter weather advisory has been issued for
amounts varying from around 2 to 3 inches in the valleys to as
much as 9 inches in the peaks.

Less confident is where and how quickly cyclogenesis occurs over
the Gulf of ME. All guidance shows mid level low centers
beginning to quickly close off along the ME coastline in the
late evening. This kind of development would tend to produce
more banded precip and wrap it around the surface low. The
biggest difference is that some models have this occurring
closer to PSM and others closer to BHB. Forecast soundings NW of
the surface low however do show a column becoming more deeply
saturated with time as lift begins to increase within the snow
growth zone. Because mid levels are deepening so rapidly the
lapse rates in the snow growth zone become quite extreme for a
saturated sounding. NAM and GFS forecasts show lapse rates
increasing to around 8 C/km in the snow growth zone...supportive
of intense lift and potentially heavy precip. I have trended the
forecast closer to a rain changing to moderate perhaps heavy
snow in the evening for most of Wrn ME. This type of setup could
lead to some brief snowfall rates in excess of 1 inch per
hour...including much of the Maine Turnpike. If trends continue
and we begin to approach widespread 2 inch amounts S of the
mtns...I could see the need for a winter weather advisory
expansion considering it will be the first accumulation for most
areas outside of the higher terrain.

Snow will end quickly S of the mtns as winds increase from the
NW and low pressure pulls away towards the Bay of Fundy. Upslope
snow showers will linger thru the night.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Overview: A breezy and chilly day is expected on Saturday as low
pressure continues to track towards Nova Scotia. Chilly but dry
weather is then expected on Sunday with partly to mostly sunny
skies. A developing area of low pressure along the eastern Seaboard
will then bring the potential for snow and rain to the area on
Sunday night through Monday. Cold conditions are then expected
to continue through the remainder of next week with scattered
snow showers possible, especially across the upslope regions.

Impacts: The potential exists for an impactful winter storm
system Sunday night and Monday depending on the eventual track
of a developing coastal low pressure system.

Forecast Details: Low pressure will continue to pull towards Nova
Scotia on Saturday with gradually clearing skies south of the
mountains. Across the mountains and north, upslope snow showers are
likely to persist throughout much of the day with an additional 1-2"
of snow accumulation possible. Breezy conditions are expected due in
part to a strong PGF overhead, which will make daytime high
temperatures into the 20s and 30s feel about 10 degrees colder.
Winds will begin to weaken on Saturday night and this combined with
clear to partly cloudy skies will allow low temperatures to fall
into the teens across most locations. Heights will rise on
Sunday as shortwave troughing shifts east but the next wave will
already be approaching the Mississippi River Valley. High
temperatures will range from the 20s to 30s from north to south
but it will not feel as cold compared to Saturday due to less
wind.

The forecast then becomes more uncertain Sunday night through Monday
due to the development of a potential low pressure system. The main
detail that will need to be ironed out over the next couple of days
will be to determine how much phasing can occur between an area of
low pressure that will be moving south out of Canada on Saturday
night and another weaker area of low pressure that will be embedded
within the more southern trough axis. The amount of phasing that
occurs between these two pieces of energy will play a large
role in determining how far west the eventual low pressure
system tracks along the eastern Seaboard. The WPC cluster
analysis prototype 500 mb EOF patterns indicate that most of
the variance is currently due to uncertainty in the strength of
the trough axis, which will ultimately help to determine how
strong the developing low pressure system can become. Taking a
look at ensemble guidance, the GFS ensemble mean low track is
generally a little faster and further offshore compared to the
ECMWF ensemble mean whereas the Canadian mean is somewhere in
between the two. Generally speaking, a stronger system would
likely result in a more west track whereas a weaker system would
likely track further to the east. Generally kept chance PoPs in
the forecast for now given these uncertainties, which is higher
than the NBM. Thermal profiles currently support a mostly snow
scenario should this system track close enough to the area but
potential snow amounts are still highly uncertain at this time.

Behind the departing storm system upslope snow showers and
continued cold conditions are expected on Tuesday with high
temperatures ranging from the 20s to 30s from north to south. A
progressive shortwave may then bring scattered snow showers to
the area on Tuesday night and Wednesday, although there remains
timing differences within forecast guidance and therefore kept
slight chance PoPs for now. Below normal temperatures and mostly
dry weather is then expected through the end of next week.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Short Term...

Summary: An approaching frontal system will give way to
strengthening low pressure in the Gulf of Maine this afternoon and
evening with rain changing to snow across the region. Mountain snow
showers continue on Saturday with strong northwest winds across the
area.

Restrictions:  Conditions will gradually deteriorate as rain arrives
this morning with MVFR restrictions deteriorating to IFR during the
day on today with LIFR possible as rain changes to snow this
afternoon and evening.  Expect snow to taper to snow showers this
late this evening and overnight with conditions improving to VFR for
all sites except HIE for Saturday with MVFR/IFR SHSN continuing at
HIE.

Winds: Light winds through this morning will shift west northwest
today and increase to 10kts before strengthening to 12g18kts tonight
and then further to 15g25kts for the day on Saturday.

LLWS: LLWS is not expected through Saturday.

Snowfall Rates and Character: As rain transitions to snow this
afternoon and evening...snow will be wet.  Snowfall rates generally
will be less than one inch per hour...but there is some potential
for 1"/hr rates AUG-RKD late this evening.

Long Term...VFR conditions are then expected across all
terminals on Saturday night through Sunday along with gradually
diminishing winds. A potential coastal low pressure system may
bring lower categories on Sunday night through Monday due to
RA/SN along with gusty northeasterly winds, especially along the
coast.

&&

.MARINE...
Short Term...With low pressure developing over the coastal
waters Fri winds and seas should remain low/small and gradually
build into Sat. As low pulls away and CAA increases the winds
will begin to gust around gale force after midnight with seas
building thru Sat morning.

Long Term...Gale conditions possible on Saturday across the
outer waters with SCA conditions across the bays. Westerly winds
may gust up to 35-40 kts on Saturday behind a departing low
pressure system. Seas of 6-8 feet are possible across the outer
waters with 3-4 foot seas in the bays. Diminishing winds and
seas are then expected on Sunday before another potential storm
system brings SCA conditions on Sunday night through Monday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 10 AM this morning to 1 PM EST
     Saturday for MEZ007>009.
NH...Winter Weather Advisory from 10 AM this morning to 1 PM EST
     Saturday for NHZ001>003-005-007.
MARINE...Small Craft Advisory from midnight tonight to midnight EST
     Saturday night for ANZ151-153.
     Gale Watch from this evening through Saturday afternoon for
     ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...Arnott
MARINE...
Hazardous weather outlook, Nov 25, 3:49 PM EST, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
349 PM EST Thu Nov 25 2021

MEZ007>009-NHZ001>003-005-007-262100-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-Southern Grafton-Sullivan-
349 PM EST Thu Nov 25 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 PM EST
SATURDAY...

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

A low pressure system will develop off the New England coast Sunday
night and Monday. While forecast confidence remains low...this storm
system may bring the potential for accumulating snow to the area.
Check back for later updates regarding this potential winter storm.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-018>022-024>028-033-NHZ004-006-262100-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Carroll-Southern Carroll-
349 PM EST Thu Nov 25 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rain is expected to gradually turn to snow from north to south late
Friday afternoon through the evening. A slushy 1-2" of snow
accumulation is possible, which could result in locally slick travel
conditions.

A low pressure system will develop off the New England coast Sunday
night and Monday. While forecast confidence remains low...this storm
system may bring the potential for accumulating snow to the area.
Check back for later updates regarding this potential winter storm.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023-NHZ008>015-262100-
Coastal York-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
349 PM EST Thu Nov 25 2021

This Hazardous Weather Outlook is for southwest Maine, New
Hampshire, central New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A low pressure system will develop off the New England coast Sunday
night and Monday. While forecast confidence remains low...this storm
system may bring the potential for accumulating snow to the area.
Check back for later updates regarding this potential winter storm.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-262100-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
349 PM EST Thu Nov 25 2021

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-262100-
Penobscot Bay-Casco Bay-
349 PM EST Thu Nov 25 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Tubbs

Nearby

Gale Warnings in Maine, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.